# SDR AALA20131206003

- Difficulty date: December 6, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 106,335 hours, 17,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EXTERIOR FUSELAGE MOUNTED NR 5 SLIDE ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP FOR RT SIDE EXTERIOR FUSELAGE MOUNTED NR 5 SLIDE ILLUMINATION LIGHT.  OPERATIONS CHECKED NORMAL.
